# SDR IPXA1M70272

- Difficulty date: October 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 74,680 hours, 12,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7664507
- Condition: Cracked
- Location: Bs 1461-1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CABIN LONGERON 16L IMPROPERLY INSTALLED BS 1461- 1481.  FOUND LONGERON TO BE CRACKED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT LONGERON IAW EA 011-5310-01-A3555 REV IR AND EO MD11-5310-44986-A.
